MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D

KARL STORZ SE & CO. KG TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D
Model Number 26616BCA
Medical Device Problem Codes Circuit Failure (1089); No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, surgical image was lost and a blue screen was shown.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
Investigation: accordingly, we would like to give a summary of our results regarding the reported issue.The device was not returned to the manufacturer for inspection.Therefore, no technical inspection could be carried out and the error description provided by the customer, "blue screen and image loss", could not be confirmed.But based on the failure description the most probable root cause is a component failure on the circuit board.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D
Common Device Name
TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23615566
Report Number9610617-2025-02140
Device Sequence Number21074909
Product Code OWN
UDI-Device Identifier04048551426166
UDI-Public04048551426166
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26616BCA
Device Catalogue Number26616BCA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown